Your SlideShare is downloading. ×
0
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
A Summit for Sustainability Industry Leaders
Upcoming SlideShare
Loading in...5
×

Thanks for flagging this SlideShare!

Oops! An error has occurred.

×
Saving this for later? Get the SlideShare app to save on your phone or tablet. Read anywhere, anytime – even offline.
Text the download link to your phone
Standard text messaging rates apply

A Summit for Sustainability Industry Leaders

59

Published on

A Summit for Sustainability Industry Leaders …

A Summit for Sustainability Industry Leaders
Thursday, August 25, 2011 Sonoma Raceway, California

Published in: Technology, Business
0 Comments
0 Likes
Statistics
Notes
  • Be the first to comment

  • Be the first to like this

No Downloads
Views
Total Views
59
On Slideshare
0
From Embeds
0
Number of Embeds
1
Actions
Shares
0
Downloads
1
Comments
0
Likes
0
Embeds 0
No embeds

Report content
Flagged as inappropriate Flag as inappropriate
Flag as inappropriate

Select your reason for flagging this presentation as inappropriate.

Cancel
No notes for slide

Transcript

  • 1. A Summit for Sustainability Industry Leaders Thursday, August 25, 2011 Infineon Raceway in Sonoma, California 1
  • 2. 2 Partners!
  • 3. 3 Partners!
  • 4. Accelerating Sustainable Performance This green performance transportation summit will present innovators and thought leaders from the business, engineering, academia and research communities to explore next steps in sustainable automotive development and marketing. •  How can motorsports technology and innovation help drive advances in sustainable transportation? •  What near-term developments can we anticipate in electric vehicles, battery technologies and alternative fuels? •  How can the green automotive movement broaden its appeal to capture the performance car enthusiast? 4 Program Overview!
  • 5. Time Length Event 8:00 am 60 min Check-in and Continental Breakfast 9:00 am 10 min Welcome and Introductions – Steve Page, President & General Manager, Infineon Raceway 9:10 am 50 min Keynote Speaker: Hunter Lovins, Sustainability Outperforms 10:00 am 10 min Special Announcement by Amyris 10:10 am 60 min Morning Panel 1: The Future of Clean Fuels (4 panelists) 11:10 am 10 min Short Break 11:20 am 70 min Morning Panel 2: Electrifying Vehicles (5 panelists) 12:30 pm 60 min Lunch and Networking with Track Demos 1:30 pm 20 min Guest Appearance by California State Assemblyman Jared Huffman 1:50 pm 60 min Afternoon Panel: Marketing The Green Performance Revolution 2:50 pm 20 min Walk to Panasonic Tech Center 3:10 pm 10 min Panasonic Special Announcement 3:20 pm 10 min Short Walk to Winner’s Circle 3:30 pm 30 min Yokohama and Rolling Resistance Demo and Presentation 4:00 pm 60 min Wine Reception at Winners’ Circle 5 Schedule Overview!
  • 6. Hunter Lovins L. Hunter Lovins is President and Founder of the Natural Capitalism Solutions (NCS). NCS educates senior decision-makers in business, government and civil society to restore and enhance the natural and human capital while increasing prosperity and quality of life. In partnership with leading thinkers and implementers, NCS creates innovative, practical tools and strategies to enable companies, communities and countries to become more sustainable. 6 Keynote Speaker! 9:10 am
  • 7. Building a Renewable Products Company Amyris (NASDAQ: AMRS) is an integrated renewable products company focused on providing sustainable alternatives to a broad range of petroleum-sourced products. As Official Partner and Exclusive Diesel provider for Infineon Raceway as well as the Leadership Partner of the Raceway's "Sustainable Performance Program" and Lead Sponsor of the "Accelerating Sustainable Performance Summit," Amyris seeks to become a leading provider of renewable lubricants, specialty chemicals and transportation fuels worldwide. 7 Special Announcement! 10:00 am John Melo, CEO Amyris
  • 8. The Future of Clean Fuels In this proactive discussion, panelists will discuss the future of clean, low-carbon fuels including ethanol, biodiesel and clean diesel. How can business and government work together to incentivize the next generation of fuels to meet increasing demand while decreasing carbon emissions? What are the emerging clean fuel technologies and how can business best bring these to the mass market? Panelists •  Jim Alderman - Vice President, Fuels, Amyris Inc. •  Paul Erickson - Associate Professor Mechanical and Aerospace Engineering, UC Davis •  Brad Kettler - Race Engineer, Audi Sports Team Joest •  Mark Bunger, Research Director, Lux Research, Inc. 8 Morning Panel 1! 10:10 am
  • 9. Electrifying Vehicles The latest generations of electric vehicles are proving to be both high performance and high efficiency. In this panel, learn about the latest advancements in electric vehicles, battery technology and charging infrastructures. How will the battery range limitations be overcome? How close are we to having a viable charging infrastructure in place? What are the performance characteristics that distinguish electric cars from their petroleum-powered competitors? Panelists •  Ryan Popple - Team Member, Kleiner Perkins Caufield & Byers •  Tom vonReichbauer - Director of Finance, Tesla •  Mark A. Belinger - VP Business Development and Government Relations for Infineon Technologies North America •  Peter M. Fannon – Vice President Corporate & Government Affairs, Panasonic Corporation of North America 9 Morning Panel 2! 11:20 am
  • 10. At the Russell Forum and Patio Local and organic menu from sustainable, eco-friendly farms. 10 Local Organic Lunch! 12:30 pm
  • 11. Tomorrow, Today Join us for action-packed demonstrations of tomorrow’s technologies including high performance electric cars and motorcycles. See tomorrow’s technology today demonstrated on the track. Demonstrations •  Audi Q7 TDI powered by alternative diesel fuel •  Tesla Roadsters •  Chip Yates High Performance Electric Motorcycle •  Nissan Leaf, 2011 Pike’s Peak International Hill Climb Champion 11 On Track Demos! 12:30 pm
  • 12. Jared Huffman California State Assemblyman Jared Huffman's priorities include protecting California's environment and creating new jobs through policies that reduce global warming pollution and increase energy independence. He is one of the legislature's leading advocates for sustainable water, land use and transportation policies. Revitalizing public education, improving our broken health care system and ensuring consumer protection are also among Assembly member Huffman's top priorities. 12 Special Guest! 1:30 pm
  • 13. Marketing The Green Performance Revolution How is the next generation of high performing green vehicles changing the perception of sustainability? In this panel, learn how green performance technologies are breaking records and attracting a mainstream market unwilling to trade power for planet. How can motorsports serve as a marketing platform to advance this consumer message? Panelists •  Motorsports Marketing Leader Jon Flack, President and COO Just Marketing International •  Professor Clifford Nass, Director of the Revs program at Stanford •  Fred Koplin, Director, Marketing Communications, Yokohama Tire Corporation •  Chip Terhune, VP of Government Relations and Sustainability, Schnitzer Steel •  Jim Richardson-Senior VP Vertical Markets/Sales, Amyris 13 Afternoon Panel! 1:50 pm
  • 14. Panasonic Technology Center Panasonic develops and provides customized and integrated technology- based systems solutions for enterprise customers in the sports and entertainment industries as well as in the education sector. Panasonic is a charter sponsor in the raceway's Accelerating Sustainable Performance Program. The centerpiece of the Panasonic collaboration is a major solar-electric- power-generating installation at the raceway featuring more than 1,600 solar panels with a capacity of more than 350 kilowatts. 14 Special Announcement! 3:10 pm
  • 15. Low Rolling Resistance Tire “Roll-Off” Low-rolling resistance tires minimize wasted energy as a tire rolls, thereby decreasing required rolling effort — and in the case of automotive applications, improving vehicle fuel efficiency. Approximately 5–15% of the fuel consumed by a typical car may be used to overcome rolling resistance. Yokohama will be demonstrating their low-rolling resistance tire with an on- track demo. 15 Track Demonstration! 3:30 pm
  • 16. Networking at the Winners’ Circle 16 Wine Reception! 4:00 pm

×